Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 152, NWS Albuquerque, NM

June 6, 2017Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2017, 4:54 PM MDT for Lincoln County, New Mexico. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2017, 4:54 PM MDT (22:54 UTC)
Expired
Jun 6, 2017, 5:45 PM MDT
In force
51 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 80 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 5:18 PM MDTHAIL 1.758 Ese Capitan, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 2:21 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2477 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

857 
WUUS55 KABQ 062254
SVRABQ
NMC027-062345-
/O.NEW.KABQ.SV.W.0152.170606T2254Z-170606T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
454 PM MDT TUE JUN 6 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Central Lincoln County in central New Mexico...

* Until 545 PM MDT.

* At 454 PM MDT, a severe thunderstorm was located near Encinoso, or
  19 miles east of Carrizozo, moving south at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Capitan, Encinoso and Smokey Bear Historical Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3371 10561 3368 10541 3348 10545 3355 10570
TIME...MOT...LOC 2254Z 014DEG 9KT 3365 10555 

HAIL...1.00IN
WIND...60MPH
 
$$

Guyer
2 follow-up statements
124 
WWUS55 KABQ 062302
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
502 PM MDT TUE JUN 6 2017

NMC027-062345-
/O.CON.KABQ.SV.W.0152.000000T0000Z-170606T2345Z/
Lincoln-
502 PM MDT TUE JUN 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL LINCOLN COUNTY...

At 502 PM MDT, a severe thunderstorm was located near Smokey Bear
Historical Park, or 20 miles northeast of Ruidoso, moving south at 25
mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Capitan, Encinoso and Smokey Bear Historical Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3370 10559 3368 10541 3348 10545 3355 10570
TIME...MOT...LOC 2302Z 357DEG 20KT 3359 10552 

HAIL...1.75IN
WIND...70MPH
 
$$

Guyer
782 
WWUS55 KABQ 062339
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
539 PM MDT TUE JUN 6 2017

NMC027-062349-
/O.EXP.KABQ.SV.W.0152.000000T0000Z-170606T2345Z/
Lincoln-
539 PM MDT TUE JUN 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 545 PM MDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning will be
allowed to expire.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central New Mexico.

LAT...LON 3370 10559 3368 10541 3348 10545 3355 10570
TIME...MOT...LOC 2339Z 014DEG 9KT 3351 10555 

$$

Guyer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:41 PM MDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 6, 2:41 PM MDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
241 PM MDT Tue Jun 6 2017

.SYNOPSIS...
Showers and thunderstorms will continue over central and eastern NM
through Wednesday. Some of these storms may become severe across the
eastern plains today and Wednesday. Drier air will invade western NM
Thursday then push across the entire state Friday. Temperatures will
remain very warm with lots of 80s and 90s through the end of the
week. An upper level trough will slide north of NM Saturday through
Monday and bring a return to very dry and windy conditions. Fire
danger will be high in this pattern over the weekend. Temperatures
will cool through the weekend across central and western NM while the
east remains hot. Dry conditions may persist over the region through
all of next week.

&&

.DISCUSSION...
A very active pattern in place w/ abundant moisture and instability
across eastern NM beneath an upper level ridge centered over western
NM. A 40kt 300mb speed max along the eastern periphery of the ridge
will help aid convective development over central and eastern NM
thru this evening. A severe thunderstorm watch is in effect. Already
seeing impressive cells develop along the east slope of the Sangres
and the Central Highlands. Convective clusters along with supercells
will move southeast thru the Pecos Valley and onto the Caprock per
latest HRRR/RAP guidance. Boundary collisions in the Rio Grande
Valley will also lead to some storms with gusty outflow winds and
small hail.

Another active day likely Wednesday but confidence not as high since
models are not indicating as much upper level support. Will also be
interesting to see how much low level instability is worked over
from today across the east. Nonetheless, still expecting at least
some strong storms across eastern NM. Gap winds likely again this
evening may become briefly strong and recharge moisture for more
storms along the ContDvd Wednesday. Another round of gap winds for
the Rio Grande Valley likely Wednesday evening.

Changes arrive over western NM Thursday as an upper trough begins to
spread drier west/southwest flow aloft over the southwest CONUS.
Storms will still be likely over the northern mountains and portions
of the plains and southern high terrain. The drier more westerly
wind component over central and western areas will also allow temps
to soar into the 90s.

Friday through early next week will feature a significant change to
much drier and windy conditions over a widespread area of NM. Temps
will cool below normal across central and western NM. However, the
east will remain very hot with downslope westerly flow.

Guyer

&&

.FIRE WEATHER...
Showers and thunderstorms have developed over the high terrain,
primarily focused over the northern mountains with a secondary area
over the continental divide. The deeper moisture is certainly east
of the Rio Grande, and hence storms west of the river will produce
less overall wetting rainfall. Storms east of the central mountain
chain will also have the potential to turn strong to severe with
very gusty winds and large hail. With storms congealing and
expanding over the plains this evening, an easterly wind shift could
spread back toward the mountains, ushering higher moisture
(dewpoints) and squirting some gusty east wind into the central
valleys of NM. Excellent overnight humidity recovery is expected for
the eastern half of the state, and good recovery in the central
zones.

A very similar regime will transpire on Wednesday with comparable
placement and coverage of storms. Temperatures will be with a few
degrees either side of normal, much like today with the lowest
minimum humidity found in the northwestern and far west central
zones where readings of 10 to 15 percent are expected. Prevailing
winds will be light to moderate with strong and erratic gusts found
near any shower or thunderstorm activity.

Into Thursday, drier air will invade more of northwestern to north
central NM, shutting down thunderstorm potential there. Otherwise,
it will be business as usual with strong wetting storms along and
east of the central mountain chain Thursday afternoon.

Forecast models continue to advertise potential for even drier
westerly flow by Friday as the ridge aloft begins to break down in
response to an approaching Pacific trough. Confidence is growing
that the the moisture will be scoured out, even in the plains of NM
with limited storm coverage, warmer temperatures, and breezy
conditions prevailing through the weekend. While conditions may not
meet critical thresholds by definition, this stretch will be of
utmost concern given the large number of ongoing controlled burns
due to the dry and still unstable conditions.

52

&&

.AVIATION...
18Z TAF CYCLE
Showers and thunderstorms are quickly developing over the higher
terrain, and a secondary area has popped up just east of the
continental divide in west central New Mexico. Activity will tend to
drift east or southeast at about 10 to 15 mph, gradually expanding
into the eastern plains of the state by late afternoon and into the
evening. Some strong to severe cells will be possible in the eastern
half of the state with large hail, gusty downburst winds, and heavy
downpours that will temporarily bring ceilings/visibility down to
MVFR/IFR categories. Any storms that develop along or west of the Rio
Grande would generally tend to produce more gusty winds rather than
heavy rain/hail. Storms will slowly diminish through the evening and
into the early morning hours Wednesday.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  57  93  57  92 /   5   5  10   0
Dulce...........................  46  85  45  84 /   5  20  10  10
Cuba............................  53  86  53  87 /  10  30  20  10
Gallup..........................  48  90  50  87 /   5  10  20   5
El Morro........................  45  84  46  82 /   5  10  30  10
Grants..........................  51  87  52  87 /   5  20  30  10
Quemado.........................  58  85  57  82 /  10  20  30  20
Glenwood........................  54  96  54  95 /  20  30  30  20
Chama...........................  45  79  45  78 /  20  40  30  30
Los Alamos......................  58  78  58  81 /  30  50  40  20
Pecos...........................  51  78  51  82 /  50  60  50  30
Cerro/Questa....................  47  74  48  78 /  40  50  50  30
Red River.......................  41  67  41  71 /  40  60  60  30
Angel Fire......................  38  70  38  74 /  50  70  60  30
Taos............................  47  81  46  83 /  30  40  50  20
Mora............................  48  73  49  78 /  40  60  60  30
Espanola........................  59  86  59  88 /  20  20  30  10
Santa Fe........................  57  80  57  82 /  40  30  40  20
Santa Fe Airport................  55  86  55  87 /  30  30  30  10
Albuquerque Foothills...........  63  92  63  92 /  30  20  30   5
Albuquerque Heights.............  65  91  63  91 /  20  20  30   5
Albuquerque Valley..............  64  92  63  92 /  20  20  30   5
Albuquerque West Mesa...........  63  92  62  93 /  20  20  30   5
Los Lunas.......................  62  94  61  94 /  20  20  30  10
Rio Rancho......................  63  90  62  91 /  20  20  30   5
Socorro.........................  63  93  63  92 /  30  20  30  20
Sandia Park/Cedar Crest.........  52  82  53  86 /  40  30  40  10
Tijeras.........................  58  88  58  89 /  30  20  30   5
Moriarty/Estancia...............  52  83  53  86 /  30  40  40  20
Clines Corners..................  53  79  53  83 /  40  60  50  20
Gran Quivira....................  56  84  56  85 /  30  40  40  20
Carrizozo.......................  62  88  62  87 /  30  30  40  10
Ruidoso.........................  53  77  53  80 /  50  60  50  30
Capulin.........................  50  73  50  79 /  60  60  50  30
Raton...........................  49  78  49  84 /  50  60  60  30
Springer........................  49  80  49  86 /  40  60  60  20
Las Vegas.......................  50  76  50  82 /  40  60  50  30
Clayton.........................  56  79  54  84 /  60  50  40  20
Roy.............................  52  78  53  84 /  50  60  50  20
Conchas.........................  60  86  61  90 /  50  40  40  20
Santa Rosa......................  56  85  57  90 /  50  40  50  20
Tucumcari.......................  59  87  59  92 /  60  40  40  20
Clovis..........................  60  85  60  89 /  70  40  40  20
Portales........................  62  86  62  89 /  70  40  40  20
Fort Sumner.....................  62  87  62  90 /  60  40  40  20
Roswell.........................  64  91  63  94 /  60  30  40  20
Picacho.........................  59  84  59  86 /  50  50  50  30
Elk.............................  56  79  57  81 /  50  60  50  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 6, 11:28 AM MDT, 5 hours 26 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Albuquerque NM
1128 AM MDT Tue Jun 6 2017

NMZ501>540-071100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
1128 AM MDT Tue Jun 6 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

There is a slight risk of severe thunderstorms this afternoon into
this evening for much of the east central and southeast plains of New
Mexico where thunderstorms will be capable of producing large hail,
damaging winds, and perhaps a brief tornado.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong to possibly severe thunderstorms are forecast Wednesday
across portions of eastern New Mexico. A few thunderstorms will be
capable of producing large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required today and Wednesday for eastern
New Mexico due to the threat for severe thunderstorms.

GUYER

In the hours before

Special weather statement, Jun 6, 3:52 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
352 PM MDT TUE JUN 6 2017

NMZ530-062230-
Union County-
352 PM MDT TUE JUN 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 430 PM
MDT...

At 352 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Mount Dora to 15 miles west
of Sedan. Movement was west at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

These storms will remain over mainly rural areas of central Union
County.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3640 10359 3611 10357 3613 10318 3639 10316
TIME...MOT...LOC 2152Z 071DEG 9KT 3636 10341 3620 10340

50
Special weather statement, Jun 6, 4:02 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
402 PM MDT TUE JUN 6 2017

NMZ526-539-062230-
Eastern Lincoln County-South Central Mountains-
402 PM MDT TUE JUN 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 430
PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm near
Encinoso, or 25 miles east of Carrizozo, moving southeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Encinoso.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central New Mexico.

LAT...LON 3380 10559 3391 10544 3376 10521 3356 10546
TIME...MOT...LOC 2202Z 311DEG 6KT 3376 10546

50
Special weather statement, Jun 6, 4:23 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
423 PM MDT TUE JUN 6 2017

NMZ537-539-062245-
Eastern Lincoln County-De Baca County-
423 PM MDT TUE JUN 6 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN AND WEST
CENTRAL DE BACA COUNTIES...

At 423 PM MDT, a strong thunderstorm was located 7 miles northeast of
Ramon, or 28 miles southeast of Vaughn, moving southeast at 10 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Ramon.

This includes Highway 285 between Mile Markers 167 and 182.

Guyer
Special weather statement, Jun 6, 4:32 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
432 PM MDT TUE JUN 6 2017

NMZ526-539-062245-
Eastern Lincoln County-South Central Mountains-
432 PM MDT TUE JUN 6 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LINCOLN COUNTY...

At 432 PM MDT, a strong thunderstorm was located near Encinoso, or 28
miles northeast of Ruidoso, moving southeast at 10 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Lincoln, Encinoso, Lincoln State Monument and Arabela.

Guyer
Local storm report, Jun 6, 4:43 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
443 PM MDT TUE JUN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             1 SW ROY                35.94N 104.21W
06/06/2017  E1.00 INCH       HARDING            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702017

50
Local storm report, Jun 6, 4:54 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT TUE JUN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             9 SW DURAN              34.37N 105.51W
06/06/2017  E0.88 INCH       TORRANCE           NM   NMDOT

            DOT PLOWED HAIL ALONG HWY 54

&&

EVENT NUMBER ABQ1702018

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:07 PM MDTSpecial Weather StatementABQ23 min
Jun 5, 6:30 PM MDTSpecial Weather StatementABQDe Baca30 min
Jun 5, 6:42 PM MDTSpecial Weather StatementABQLincoln33 min
Jun 5, 7:15 PM MDTSpecial Weather StatementABQDe Baca30 min
Jun 5, 7:23 PM MDTSpecial Weather StatementABQRoosevelt37 min
Jun 5, 7:49 PM MDTSpecial Weather StatementABQRoosevelt26 min
Jun 5, 8:03 PM MDTSpecial Weather StatementABQChaves42 min
Jun 5, 8:16 PM MDTSpecial Weather StatementABQRoosevelt44 min
Jun 5, 8:25 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Roosevelt110 min
Jun 6, 11:48 AM MDTSpecial Weather StatementABQSan Miguel27 min
Jun 6, 12:06 PM MDTSpecial Weather StatementABQLos Alamos24 min
Jun 6, 12:44 PM MDTSpecial Weather StatementABQLos Alamos31 min
Jun 6, 12:48 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe27 min
Jun 6, 1:17 PM MDTSpecial Weather StatementABQSan Miguel28 min
Jun 6, 1:23 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance52 min
Jun 6, 1:50 PM MDTSpecial Weather StatementABQColfax25 min
Jun 6, 1:59 PM MDTSpecial Weather StatementABQMora31 min
Jun 6, 2:05 PM MDTSevere Thunderstorm WarningABQMora, San Miguel34 min
Jun 6, 2:11 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance49 min
Jun 6, 2:17 PM MDTSpecial Weather StatementABQBernalillo43 min
Jun 6, 2:22 PM MDTSpecial Weather StatementABQTorrance23 min
Jun 6, 2:24 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval21 min
Jun 6, 2:25 PM MDTSpecial Weather StatementABQMora35 min
Jun 6, 2:42 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance48 min
Jun 6, 2:58 PM MDTSevere Thunderstorm WarningABQLincoln17 min
Jun 6, 3:04 PM MDTAreal Flood AdvisoryABQSandoval116 min
Jun 6, 3:27 PM MDTSevere Thunderstorm WarningABQUnion48 min
Jun 6, 3:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Jun 6, 3:41 PM MDTSpecial Weather StatementABQHarding34 min
Jun 6, 3:48 PM MDTSpecial Weather StatementABQTorrance27 min
Jun 6, 3:52 PM MDTSpecial Weather StatementABQUnion38 min
Jun 6, 3:58 PM MDTSevere Thunderstorm WarningABQUnion47 min
Jun 6, 4:01 PM MDTAreal Flood AdvisoryABQTorrance119 min
Jun 6, 4:02 PM MDTSpecial Weather StatementABQLincoln28 min
Jun 6, 4:12 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel48 min
Jun 6, 4:47 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union58 min
Jun 6, 5:11 PM MDTSevere Thunderstorm WarningABQLincoln28 min
Jun 6, 5:16 PM MDTSpecial Weather StatementABQCurry29 min
Jun 6, 5:21 PM MDTSpecial Weather StatementABQGuadalupe24 min
Jun 6, 5:49 PM MDTSpecial Weather StatementABQChaves26 min
Jun 6, 5:56 PM MDTSevere Thunderstorm WarningABQRoosevelt49 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.